RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 4(184), Pages 289–292 (Mi umn4284)  

Reviews and Bibliography

S.. L. Sobolev, Introduction to the theory of cubature formulae (review)

O. V. Besov, V. I. Lebedev


Full text: PDF file (343 kB)

Document Type: Critic, bibliography

Citation: O. V. Besov, V. I. Lebedev, “S.. L. Sobolev, Introduction to the theory of cubature formulae (review)”, Uspekhi Mat. Nauk, 30:4(184) (1975), 289–292

Citation in format AMSBIB
\Bibitem{BesLeb75}
\by O.~V.~Besov, V.~I.~Lebedev
\paper S..\,L.~Sobolev, Introduction to the theory of cubature formulae (review)
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 4(184)
\pages 289--292
\mathnet{http://mi.mathnet.ru/umn4284}


Linking options:
  • http://mi.mathnet.ru/eng/umn4284
  • http://mi.mathnet.ru/eng/umn/v30/i4/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:343
    Full text:161
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019